# SDR B4MR98086

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5270 · Door Warning System
- Part: Fitting
- Condition: Cracked
- Location: Tail Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND TAIL SKID MAIN MOUNT FITTINGS (2) ARE CRACKED.  REMOVED AND REPLACED SKID MOUNT FITTINGS IAW 51-30-2 AND 51-10-1.  R/S MAIN SKID FITTING=65-29943-5.  L/S MAIN SKID FITTING 65-29943-6.  C-CHECK CARD NUMBER 1C-109.  NON-ROUTINE TASK CARD NUMBER 114373.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
